On the maximal correlation coefficient
Yaming Yu
Statistics & Probability Letters, 2008, vol. 78, issue 9, 1072-1075
Abstract:
A well-known theorem states that the maximal correlation between a pair of bivariate normal random variables equals the absolute value of their ordinary (Pearson) correlation. This work provides a short new proof, besides establishing some results regarding the maximal correlation coefficient in general.
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(07)00368-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:78:y:2008:i:9:p:1072-1075
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().